# SDR 2001F00409

- Difficulty date: August 22, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N356QS
- Make and model: Boeing 727-21
- Aircraft serial: 19258
- System (JASC): 5714 · Wing, Center Box
- Part: Clip
- Condition: Cracked
- Location: Wing Center Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION INTERIOR REAR SPAR UPPER CHORD ATTACH CLIP (SMALL ANGLE) CRACKED AT BS 870 AND BBL 0.  REMOVED AND REPLACED ATTACH CLIP IN WING CENTER SECTION INTERIOR REAR SPAR UPPER CHORD BS 870 AND BBL 0 AS PER B727 SRM 51-30-2.  (M)
